# SDR REXA201100647

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 18,514 hours, 16,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMBER EMERG LT STRIP AT SVC DOOR INOP DEFERRED EMER LIGHTS PER MEL 33-51-01AUTH 52266 CAT A PER MOC GC PLACARD INSTALLED.
